# SDR QXEA200700489

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT FORWARD HORIZONTAL STAB MOUNT/STAND-OFF HAS LIGHT SCRATCHES AND PAINT.  REPAIRED IAW RD8-55-847, SRM 51-20-16, 51-20-36, AND 51-20-51.
